# SDR DALA2023030301609

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 49,301 hours, 23,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 ON SVC CK FOUND SEVERAL EMERGENCY LIGHTS OUT IN MID CABIN. CORRECTIVE ACTION: R/R BATTERY M11081 IAW B757 AMM 33-51-07. NOW TESTS GOOD. (9455564)
